# SDR HALA2016122300557

- Difficulty date: December 23, 2016
- Submitted: December 23, 2016
- Operation: Air carrier
- Aircraft: N379HA
- Make and model: Airbus A330-243
- Aircraft serial: 1672
- Aircraft time: 5,172 hours, 812 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, LOST YELLOW HYD QUANTITY ATB.   FOUND O-RING ON YELLOW SYSTEM HP MANIFOLD BLOWN OUT FROM FITTING. REMOVED AND REPLACED ORING. OPS TEST OF YELLOW HYD SYSTEM PER AMM 29-13-00-00-710-801-A.  NO LEAKS NOTED OPS CHECK OK.  SVC HYD SYSTEM.  OK FOR SERVICE
